Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Jet
Member

Reged: 09/06/12
Posts: 12
Loc: AFRICA
CONSTIPATION ISSUES ON MEDS TAKING
      09/08/12 01:45 AM

Recently a toxoplasma infection got me admitted to the hospital and the test result of my blood came HIV+.(First time with a CD4 COF 130.oN MY DISCHARGE DAY,i was pricribed Adiazine,daraprim,Losec,leucovorin and dexametozone which till now is working very fine.My blood sodium was very low which made me dizzy most of the times.
The problem,sice i started the medications i eat excess but i cant make stool.My digestive system is blocked.
Whiles i am able to eat as much as there is its hard to no stool at all for 24-48hrs which is making my stomach round and big.Any madication i can take to enable stool?

--------------------
ONLY CLEVER PEOPLE UNDERSTANDS CLEVER PEOPLE

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* CONSTIPATION ISSUES ON MEDS TAKING Jet 09/08/12 01:45 AM
. * Post deleted by bartleby *DELETED* Trurretle   10/17/12 05:18 PM
. * Re: louis vuitton galle riverprincessModerator   10/17/12 06:41 PM
. * Re: CONSTIPATION ISSUES ON MEDS TAKING riverprincessModerator   09/08/12 02:07 PM
. * Re: CONSTIPATION ISSUES ON MEDS TAKING Jet   09/08/12 11:45 PM
. * Re: CONSTIPATION ISSUES ON MEDS TAKING riverprincessModerator   09/09/12 11:51 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2620

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3